MathSciNet Relay Station
MathSciNet bibliographic data
MR3011850 34A08 (34-04 34L05 35R11)
Duan, Jun-Sheng; Wang, Zhong; Liu, Yu-Lu; Qiu, Xiang Eigenvalue problems for fractional ordinary differential equations. Chaos Solitons Fractals 46 (2013), 46–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement